# SDR MALA954611

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Fs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE CARGO DOOR AFT FUSELAGE FRAME AT FS 491 TO BE CRACKED AT THE GAS STRUT MOUNT POST HOLE.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR ANGLE IAW FAC ARP 53-20-9503.  (M)
